MAUDE Adverse Event Report: Medline Industries, LP HUDSON RCI; NEPTUNE HEATED HUMIDIFIER,CONCHASMART

Medline Industries, LP HUDSON RCI; NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Catalog Number HUD42500
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "turns off (shuts down).".
 
Additional Manufacturer Narrative
The customer stated that the unit turns off (shuts down).Medline quality documented that the unit has a service issue which prevented the unit from working properly and that, due to the validated service issue, the unit was not further tested.A retrospective review determined that the complaint record does not contain sufficient documented evidence to support confirmation of the reported failure mode, because the associated sample is unavailable for evaluation and no objective supporting evidence is present within the complaint file; the cause code was updated to "unconfirmed - sample required to determine root cause." there has been no change to the reportability decision associated with this complaint, and the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
HUDSON RCI
Common Device Name
NEPTUNE HEATED HUMIDIFIER,CONCHASMART
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50946279
Report Number1417592-2026-54211
Device Sequence Number10348695
Product Code BTT
UDI-Device Identifier10197344010806
UDI-Public10197344010806
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD42500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown